Application of the theory of KM_2O-Langevin equations to the non-linear prediction problem for the one- dimensional strictly stationary time series Dedicated to Professor Kiyoshi Ito on his seventy-seven birthday

この論文にアクセスする

この論文をさがす

著者

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 47(2), 349-367, 1995-04

    The Mathematical Society of Japan

参考文献:  14件中 1-14件 を表示

被引用文献:  5件中 1-5件 を表示

各種コード

  • NII論文ID(NAID)
    10002148957
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    3609042
  • NDL 刊行物分類
    MA8(確率論・数理統計学)
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ